How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42857
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

Lately i have a cramping and bloating in my abdomin....also

Customer Question

lately i have a cramping and bloating in my abdomin....also a nawing pain or cramp just on the bottom of my rib cage....mostly on right side of ribs and close to center of ribs i know i am bloated and also have some gas
JA: OK. The Doctor will need to help you with this. Is there anything else the Doctor should be aware of?
Customer: i am diabetic and at the same time i noticed it i had just started taking lantus injections
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 9 months ago.
Category: Medical
Expert:  Dr. David replied 9 months ago.

This is Dr. David

cramping and bloating under your right ribs can be due to inflammation of your gall bladder from gall stones or cholecystitis inflammation of the gall bladder

or could be due to swelling and inflammation of the distal part of your stomach, often from excessive stomach acid production

drinking alcohol, spicy foods, fatty meals, fried foods, tomato sauces, sodas can cause your stomach to produce more stomach acid and cause bloating and swelling of the stomach

food allergies to lactose or gluten can cause your bowels to cause more gas and bloating and swelling as well

Lantus injections don't tend to cause bowel swelling, but can cause weight gain over time

you might benefit from medications like GasX to help decrease gas and bloating

stomach acid reducers like maalox, mylanta, zantac, tagament could help decrease stomach acid

changing your diet and avoiding foods I mentioned above could help, eating small meals more frequently could help

keeping a food diary of what you eat and seeing what foods cause worse symptoms could help

you should see a doctor and see if you need an ultrasound of your gall bladder to check for inflammation.

do you have a doctor you can see?

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Related Medical Questions